# SDR DALA2025032702274

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DURING M2 AND WHILE INSPECTING PER 5320-3013, CORROSION FOUND ON INTERNAL SURFACE OF FUSELAGE SKIN PANEL BETWEEN FR15-FR21 AT LATERAL STR ON THE LHS. CORRECTIVE ACTION: COMPLIED WITH ER/A 624546-14. (0876782)
